# SDR ASAA2015081912948

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,687 hours, 1,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK, MASTER CAUTION RECALL, RT PACK LIGHT ILLUMINATED, PACK LIGHT WENT OUT WITH M/C RESET.  ACFT GROUNDED.  NR 2 CONTROLLER SHOW "SRADA EXIT" FAULT ON BIT TEST ONLY.  PREVIOUS FAULT & VERIFY TEST GOOD.  RESET FAULT.  FAULT DID NOT RETURN.  INTERMITTENT FAULT. GROUND VERIFICATION GOOD.  BITE TEST NR 2 CONTROLLER - PASS.  IAW FIM 21-62/T854.  NO RT PACK LIGHT ON RECALL.
